Follow
Richárd Balka
Richárd Balka
Alfréd Rényi Institute of Mathematics
Verified email at renyi.mta.hu - Homepage
Title
Cited by
Cited by
Year
A new fractal dimension: The topological Hausdorff dimension
R Balka, Z Buczolich, M Elekes
Advances in Mathematics 274, 881-927, 2015
642015
Topological Hausdorff dimension and level sets of generic continuous functions on fractals
R Balka, Z Buczolich, M Elekes
Chaos, Solitons & Fractals 45 (12), 1579-1589, 2012
352012
Dimension and measure for generic continuous images
R Balka, Á Farkas, JM Fraser, JT Hyde
arXiv preprint arXiv:1209.3168, 2012
172012
Increasing subsequences of random walks
O Angel, R Balka, Y Peres
Mathematical Proceedings of the Cambridge Philosophical Society 163 (1), 173-185, 2017
142017
Bruckner–Garg-type results with respect to Haar null sets in C [0, 1]
R Balka, UB Darji, M Elekes
Proceedings of the Edinburgh Mathematical Society 60 (1), 17-30, 2017
112017
Hausdorff and packing dimension of fibers and graphs of prevalent continuous maps
R Balka, UB Darji, M Elekes
Advances in Mathematics 293, 221-274, 2016
112016
Generalized Hausdorff measure for generic compact sets
R Balka, A Máthé
arXiv preprint arXiv:1204.1100, 2012
102012
Dimensions of graphs of prevalent continuous maps
R Balka
Journal of Fractal Geometry 3 (4), 407-428, 2016
92016
Inductive topological Hausdorff dimensions and fibers of generic continuous functions
R Balka
Monatshefte für Mathematik 174, 1-28, 2014
82014
Restrictions of Hölder continuous functions
O Angel, R Balka, A Máthé, Y Peres
Transactions of the American Mathematical Society 370 (6), 4223-4247, 2018
72018
Restrictions of Brownian motion
R Balka, Y Peres
Comptes Rendus. Mathématique 352 (12), 1057-1061, 2014
72014
The structure of rigid functions
R Balka, M Elekes
Journal of mathematical analysis and applications 345 (2), 880-888, 2008
62008
Intersection of continua and rectifiable curves
R Balka, V Harangi
Proceedings of the Edinburgh Mathematical Society 57 (2), 339-345, 2014
52014
Baum–Katz type theorems with exact threshold
R Balka, T Tómács
Stochastics 90 (4), 473-503, 2018
42018
The structure of continuous rigid functions of two variables
R Balka, M Elekes
arXiv preprint arXiv:1109.4951, 2011
42011
Dimensions of fibers of generic continuous maps
R Balka
Monatshefte für Mathematik 184, 339-378, 2017
32017
Uniform dimension results for fractional Brownian motion
R Balka, Y Peres
Journal of Fractal Geometry 4 (2), 147-183, 2017
32017
Lipschitz images and dimensions
R Balka, T Keleti
Advances in Mathematics 446, 109669, 2024
22024
Stability and measurability of the modified lower dimension
R Balka, M Elekes, V Kiss
Proceedings of the American Mathematical Society 150 (09), 3889-3898, 2022
22022
The range of dimensions of microsets
R Balka, M Elekes, V Kiss
arXiv preprint arXiv:2102.13059, 2021
22021
The system can't perform the operation now. Try again later.
Articles 1–20